# SDR SIMA201107404

- Difficulty date: March 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 16,531 hours, 14,750 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Fan
- Part number: 26006881401
- Part serial: 8073
- Condition: Inoperative
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3693 THE CREW REPORTED A LOUD WHIRRING NOISE THAT BEGAN AT 3000 FEET ON FINAL TO MIA FOLLOWED BY A HOT ELECTRIC WIRING ACRID ODOR DURING THE REMAINDER OF FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED ATTITUDE HEADING REFERENCE SYSTEM NR 2 FAN IAW EMB 145 AMM 34-21-03.  THE OPERATIONAL CHECK WAS GOOD NO FAULTS NOTED.
